# SDR R61A201202180117

- Difficulty date: February 18, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 11,208 hours, 8,950 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Service Door
- Part time: 11,208 hours, 8,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE LAV SERVICE DOOR HINGE.  MAINTENANCE REMOVED AND REPLACED THE LAV SERVICE DOOR HALF HINGE IAW EMB 175 SRM 51-41-02 & 51-43-04.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
